MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS/OSS 5CM TPR ADAPT W/OSS SC; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS/OSS 5CM TPR ADAPT W/OSS SC; PROSTHESIS, KNEE
Catalog Number 178711
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed as no device was returned.X-rays were reviewed but were too poor quality to reach any conclusions regarding the reported implant fracture.Device history record (dhr) review identified no related manufacturing deviations or anomalies.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Not returned to manufacturer.
 
Event or Problem Description
It was reported the patient was revised to address implant fracture.No further information is available at the time of this reporting.

Brand Name
CPS/OSS 5CM TPR ADAPT W/OSS SC
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8443238
Report Number0001825034-2019-01346
Device Sequence Number13539185
Product Code JDI
UDI-Device Identifier00880304430792
UDI-Public00880304430792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number178711
Device Lot Number998720
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;